International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 172472 | https://doi.org/10.1155/S0161171203210231

Hai-Feng Huo, Wan-Tong Li, "Existence and global stability of positive periodic solutions of a discrete delay competition system", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 172472, 13 pages, 2003. https://doi.org/10.1155/S0161171203210231

Existence and global stability of positive periodic solutions of a discrete delay competition system

Received15 Oct 2002

Abstract

The existence and the global stability of positive periodic solutions of a discrete competition model is studied. The model incorporates time delays and allows for a fluctuating environment. By means of some standard procedures of the topological degree method and the construction of a suitable Lyapunov function, sufficient conditions are obtained to ensure the existence and the global stability of positive periodic solutions of the above systems.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views91
Downloads479
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.